# SDR CALA2020021600426

- Difficulty date: February 13, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 70,741 hours, 28,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D2827004600
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF RIGHT HAND FRAME 35-36 EA5330-05216 FOUND MULTIPLE HOLES WITH DEFECTS/CRACKS ACCOMPLISHED INTERIM REPAIR IN REF TO ECRA 5331-02607 PART 1, ACCOMPLISH PERMANENT REPAIR IN REF TO PER PART 3 OF ECRA 5331-02607 ON OR BEFORE 76,475CYCLES OR 166,741 HOURS OKAY TO DIP TO ACCOMPLISH INITIAL INSPECTION REQUIREMENTS PER PART 2 OF EC/RA 5331-02607 ON OR BEFORE THE AIRCRAFT REACH 76,475 TOTAL AIRCRAFT FLIGHT CYCLES OR 166,741 TOTAL AIRCRAFT FLIGHT HOURS WHICHEVER COMES FIRST. PLANNING TO CONTACT ENGINEERING AFTER 63,000 TOTAL FLIGHT CYCLES BUT BEFORE 64,000 TOTAL AIRCRAFT FLIGHT CYCLES FOR INSPECTION REQUIREMENTS AT RHS PRESSURE PANEL FR 35-36 HOLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
